Skip to Content

What kinds of food should I avoid while taking levothyroxine?

Question is Closed
Report Favorite

Answers (3)

27 May 2010

I also would like more detail on this question. on this site it is stated to avoid high fiber foods. I called my doctor the the nurse that answered my call said check with the pharmasist. The Pharmasist said check with the doctor. I am a farm wife and most of our diet consists of fresh vegetables and whole grains. What am I supposed to eat?

Votes: +0

24 Apr 2010

This is usually taken upon an empty stomach, please consult your doctor/pharmacist for more details, however you could read more about the medication in details on this web site:

Votes: +0

24 Apr 2010

I am a newbie to this drug myself, and I have not been given any forbidden foods, just a few caveats. I don't take my multi-vitamins until a minimum of 3 hrs after my morning pill b/c my doc told me calcium can interfere with absorption. Other over-the-counter meds and supplements may also have that same caveat... other than this, I am not aware of any other food restrictions.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How is synthroid (levothhyroxine) made? Where does it come from?

I have hypothyriodism and I like to know about what I am taking and I would like to know How if there is no "natural" substitute where ...

1 answer 28 Feb 2011

Is there really a difference between the brand "Synthroid" and levothyroxine?

I have tried both and feel better with Synthroid but the cost is SO much more.

1 answer 28 Mar 2011

Should I ask for synthroid I just started taking 88mcg of levothyroxine as of Feb.4th2013?

i am confused. Is what Im taking generic for synthroid?I am a 59 year and also take 100mg gabapentin thyroid levels were low according to my ...

2 answers 13 Feb 2013

Is the configuration of Synthroid available in Europe under another brand name? I am trying to avoid

... generic Levothyroxine because of dosage fluctuation between brands

1 answer 25 Jan 2014